I was given 2 really strong antibiotics while in the hospital for an infection i got from the hospital during surgery, i developed a sever allergic reaction to the medication and I have what is called DRESS Syndrome from it (Drug Rash with Eosinophilia and systemic symptoms). I that because i went to the hospital i was having a reaction to the medication (my doctor sent me to the hospital for that reason) upon arriving i told them my doctor doesn't want me taking the medicine and they gave me the medication anyway. after that is when i had the reaction and was put in the icu for 8 days because if this and now i live with dress syndrome and health problems daily because of this. what can i do? do i have a case?
Gather all of the records from this visit to the hospital and consult a medical malpractice attorney. These cases are very fact intensive.
Our Rating is calculated using information the lawyer has included on their profile in addition to the information we collect from state bar associations and other organizations that license legal professionals. Attorneys who claim their profiles and provide Avvo with more information tend to have a higher rating than those who do not.What determines Avvo Rating?Experience & background
Years licensed, work experience, educationLegal community recognition
Peer endorsements, associations, awardsLegal thought leadership
Publications, speaking engagementsDiscipline